# SDR UALA2009082102585

- Difficulty date: August 20, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,973 hours, 10,367 cycles
- Engine: Pwa PW4077
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701768
- Part serial: 841
- Condition: Faulty
- Location: Lt Back Up
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BUG REPLACEMENT.  LEFT BACK UP GENERATOR HAD DPI TRIPPED IN MUC, FILTER WAS REMOVED AND FOUND CLEAN.  DUE TO REPETITIVE RESET OF DPI AND NO OBVIOUS FILTER BLOCKAGE LT BACK UP GENERATOR REPLACED.  IN ADDITION TO LEAK CHECK ACP TEST OF BACKUP GENERATOR SYS ENG RUN.  ALL OPS ARE NORMAL.  NO CONTAMINATES FOUND.  REPLACED BACK UP GENERATOR.  OPS AND LEAK CHECKS NORMAL.
